Differential and Integral Equations

Small global solutions for nonlinear Dirac equations

Shuji Machihara, Makoto Nakamura, and Tohru Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The global Cauchy problem for nonlinear Dirac and Klein-Gordon equations in space--time $\mathbb R^{n+1}$ is studied in Sobolev and Besov spaces. Global existence of small solutions is proved under a scale-invariant setting when reduced to the corresponding massless case.

Article information

Differential Integral Equations, Volume 17, Number 5-6 (2004), 623-636.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q40: PDEs in connection with quantum mechanics


Machihara, Shuji; Nakamura, Makoto; Ozawa, Tohru. Small global solutions for nonlinear Dirac equations. Differential Integral Equations 17 (2004), no. 5-6, 623--636. https://projecteuclid.org/euclid.die/1356060351

Export citation